# SDR SWAA2024011030654

- Difficulty date: December 11, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727F+21 TO BS787+1 LBL22 WL156<[01] EVALUATED CORROSION ON ACB LH FLOOR TO SIDEWALL SUPPORT; BS727F+21 TO BS787+1; FOUND TO BE OUT OF LIMITS IAW SRM53-00-53-1A-2. REMOVED DAMAGED SECTION; FABRICATED REPAIR PARTS; APPLIED CHEMICAL CONVERSION COATING; PRIMED; ASSEMBLED AND INSTALLED REPAIR PARTS; ACB BS727F+10 TO 787+8; ALL IAW SRM 53-00-53-2R-5;SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; SRM 51-20-01-0G-0; AMM 51-21-72-370-804; DWG 146A7500.;[02] VERIFIED JOB COMPLETE
